How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I take 0.5mg. of zanax three times a day, 75mg. of sertraline

Customer Question

I take 0.5mg. of zanax three times a day, 75mg. of sertraline at noon and 15mg. of
mirtazapine at night. The doctor just put me on 25mg. of Seroquel at am
taking way too much medicine. I sleep pretty good but always wake up with a stomach
ache. Do you have any suggestions on me getting off of the Seroquel? It seems like
it makes me more nervous. I have only taken it for 12 days. Can I just quit taking it
and increase my mirtazapine to 30mg. which I did take at one time.
Submitted: 7 months ago.
Category: Mental Health
Expert:  Dr. Z replied 7 months ago.
*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum. Hello and thank you for using JustAnswer. Given that you have only been taking the Seroquel at such a low dose for less than 2 weeks, you can just stop the medication right now if you want as you are not at a risk for any withdrawal symptoms given the dose and length of use. There is no harm in increasing the Mirtazapine to 30mg/night either if you want, but I would recommend telling your doctor beforehand so that he/she is apprised.

Related Mental Health Questions